# SDR CA970423019

- Difficulty date: April 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 7250 · Turbine Section
- Part: Disk Lp Turbine
- Part number: 3036412
- Condition: Blades Burnt
- Location: Trailing Edge
- Part time: 5,950 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INSPECTION FOUND TWO LOW PRESSURE TURBINE BLADES BURNT WITH MATERIAL LOSS AT THE TRAILING EDGE TIP. THE ENGINE WAS REPLACED.
